Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 71, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 7:48 PM CDT for 10 counties in Nebraska. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 7:48 PM CDT (00:48 UTC)
- Expired
- Jun 3, 2014, 8:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Kearney County, NE, Nuckolls County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 23 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 7:56 PM CDT | TSTM WND GST 62 | Prosser, NE | 62MPH WIND GUST SNAPPED 4 INCH DIAMETER BRANCHES. |
| Jun 3, 8:01 PM CDT | TSTM WND GST 73 | 4 N Hastings, NE | THUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE. |
| Jun 3, 8:08 PM CDT | TSTM WND GST 70 | Hastings Airport, NE | OUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS53 KGID 040048
SVRGID
NEC001-019-035-059-061-079-081-099-129-181-040130-
/O.NEW.KGID.SV.W.0071.140604T0048Z-140604T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
748 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 830 PM CDT
* AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STOCKHAM TO NEAR PROSSER TO NEAR KEARNEY...
MOVING SOUTH AT 35 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KEARNEY...HASTINGS...MINDEN...GIBBON...SUTTON...HARVARD...BLUE
HILL...KENESAW...DONIPHAN...CLAY CENTER...JUNIATA...EDGAR...
FAIRFIELD...HILDRETH...GILTNER...CAMPBELL...GLENVIL...LAWRENCE...
BLADEN AND ROSELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
4076 9916 4077 9859 4081 9794 4036 9772
TIME...MOT...LOC 0047Z 343DEG 29KT 4068 9800 4065 9857 4066 9902
HAIL...<.75IN
WIND...70MPH
$$
GUERRERO2 follow-up statements
770
WWUS53 KGID 040123
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT TUE JUN 3 2014
NEC019-079-040129-
/O.CAN.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
BUFFALO NE-HALL NE-
823 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO AND
SOUTHERN HALL COUNTIES IS CANCELLED...
THE OUTFLOW BOUNDARY WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
4062 9910 4054 9859 4062 9816 4076 9792
4036 9772
TIME...MOT...LOC 0119Z 324DEG 30KT 4065 9789 4050 9815 4043 9847 4052
9907
$$
NEC001-035-059-061-081-099-129-181-040130-
/O.CON.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
KEARNEY NE-HAMILTON NE-WEBSTER NE-FILLMORE NE-ADAMS NE-CLAY NE-
FRANKLIN NE-NUCKOLLS NE-
823 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN KEARNEY...SOUTH CENTRAL HAMILTON...NORTHERN WEBSTER...
SOUTHWESTERN FILLMORE...ADAMS...CLAY...NORTHEASTERN FRANKLIN AND
NORTHERN NUCKOLLS COUNTIES...
AT 819 PM CDT...THE OUTFLOW BOUNDARY WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR SUTTON TO NEAR CLAY CENTER TO AYR TO NEAR
AXTELL...MOVING SOUTHEAST AT 35 MPH. THIS OUTFLOW BOUNDARY HAS A
HISTORY OF PRODUCING WIND GUSTS OF MORE THAN 70 MPH. A WIND GUST OF
73 MPH WAS RECORDED AT THE NATIONAL WEATHER SERVICE IN HASTINGS WITH
THIS OUTFLOW BOUNDARY.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
HASTINGS...MINDEN...SUTTON...HARVARD...BLUE HILL...CLAY CENTER...
EDGAR...FAIRFIELD...HILDRETH...CAMPBELL...GLENVIL...LAWRENCE...
BLADEN...ROSELAND...HOLSTEIN...UPLAND...INLAND...AYR...HEARTWELL AND
DEWEESE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
4062 9910 4054 9859 4062 9816 4076 9792
4036 9772
TIME...MOT...LOC 0119Z 324DEG 30KT 4065 9789 4050 9815 4043 9847 4052
9907
HAIL...<.75IN
WIND...70MPH
$$
HEINLEIN183
WWUS53 KGID 040136
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
836 PM CDT TUE JUN 3 2014
NEC001-035-059-061-081-099-129-181-040145-
/O.EXP.KGID.SV.W.0071.000000T0000Z-140604T0130Z/
KEARNEY NE-HAMILTON NE-WEBSTER NE-FILLMORE NE-ADAMS NE-CLAY NE-
FRANKLIN NE-NUCKOLLS NE-
836 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEARNEY...SOUTH
CENTRAL HAMILTON...NORTHERN WEBSTER...SOUTHWESTERN FILLMORE...
ADAMS...CLAY...NORTHEASTERN FRANKLIN AND NORTHERN NUCKOLLS COUNTIES
HAS EXPIRED...
THE OUTFLOW WHICH PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE
LIMITS.
.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4035 9782 4034 9782 4025 9838 4028 9903
4062 9910 4054 9859 4062 9816 4076 9792
4036 9772
TIME...MOT...LOC 0133Z 343DEG 29KT 4065 9789 4050 9815 4043 9847 4052
9907
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 3, 5:47 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 3 2014 WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY. CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...FAY
Hazardous weather outlook, Jun 3, 6:33 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 633 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 3, 7:17 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
717 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND GST PLEASANTON 40.97N 99.09W
06/03/2014 M55 MPH BUFFALO NE MESONET
THIS WIND GUST WAS ASSOCIATED WITH AN OUTFLOW BOUNDARY.
&&
HALBLAUBLocal storm report, Jun 3, 7:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
730 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HEAVY RAIN 2 W GENOA 41.45N 97.77W
06/03/2014 M2.20 INCH NANCE NE CO-OP OBSERVER
&&
PBEDALocal storm report, Jun 3, 7:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
740 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG NORTH LOUP 41.49N 98.77W
06/03/2014 VALLEY NE PUBLIC
LARGE TREE LIMBS AND BRANCHES REPORTED DOWN AROUND TOWN
&&
PETRLocal storm report, Jun 3, 7:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
741 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG RAVENNA 41.03N 98.91W
06/03/2014 BUFFALO NE EMERGENCY MNGR
TREE LIMBS SNAPPED DUE TO WINDS
0735 PM HAIL ST. PAUL 41.21N 98.46W
06/03/2014 M1.00 INCH HOWARD NE EMERGENCY MNGR
&&
PBEDALocal storm report, Jun 3, 7:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
744 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST 6 NNE PALMER 41.31N 98.17W
06/03/2014 M62 MPH NANCE NE MESONET
&&
HALBLAUBLocal storm report, Jun 3, 7:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 3 E ST. PAUL 41.21N 98.40W
06/03/2014 HOWARD NE PUBLIC
LARGE HEALTHY TREE LIMB ABOUT 6 INCHES IN DIAMETER CAME
DOWN WITH ESTIMATED 70 MPH WIND. THREE QUARTER INCH HAIL
WAS ALSO FALLING AND BEING DRIVEN BY THE DAMAGING WIND.
&&
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Areal Flood Advisory | GID | Greeley, Nance, Valley | 15 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 63 min |
| Jun 3, 7:16 PM CDT | Special Weather Statement | GID | Buffalo, Kearney, Phelps | 29 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 67 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 43 min |
| Jun 3, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| Jun 3, 8:59 PM CDT | Areal Flood Advisory | GID | Merrick, Polk | 22 hr |
| Jun 3, 9:12 PM CDT | Tornado Warning | GID | Howard, Sherman | 33 min |
| Jun 3, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 46 min |
| Jun 3, 9:35 PM CDT | Tornado Warning | GID | Howard | 40 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 48 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 47 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 40 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 28 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 52 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| Jun 3, 11:30 PM CDT | Areal Flood Advisory | GID | Hall | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 40 min |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 34 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | GID | Hall, Hamilton | 40 min |
| Jun 4, 12:13 AM CDT | Special Weather Statement | GID | York | 47 min |
| Jun 4, 12:32 AM CDT | Special Weather Statement | GID | Fillmore | 43 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | GID | Hamilton | 50 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | GID | York | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.